# SDR ASAA0782193

- Difficulty date: November 4, 2007
- Submitted: November 5, 2007
- Operation: Air carrier
- Aircraft: N977AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53453
- Aircraft time: 42,705 hours, 21,774 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59360213
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EXTERNAL FUSELAGE SKIN DENTED 27 INCHES BELOW PYLON STA 1308 DENT MEASURES .700 DIA DEPTH .032 RATIO OF 21.8 COLD WORKED DENT IAW MD80 SRM 53-04 FIG 38.  EDDY CURRENT INSPECTED COLD WORKED AREA NO CRACKS NOTED IAW MD80 NTSPM 06 10 00.001 PROCEDURE 1.  FABRICATED INTERNAL DOUBLER COATED DRILLED AND INSTALLED IAW MD80 SRM FIG 38. 53-04.
